# SDR ASAA2018123027629

- Difficulty date: December 30, 2018
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 46,026 hours, 13,802 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 6504
- Condition: Failed
- Location: Fuel System
- Part time: 45,804 hours, 13,917 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FLIGHT MAIN TANK NR 1 WAS 600 LBS LOW WHILE USING CENTER TANK FUEL. ON LANDING MAIN TANK NR 1 300 LBS LOW. GROUNDED - YES. ON DEFERRAL. PERFORMED A TANK AND COMP UNITS TEST ON THE NR 1 TANK PER AMM 28-41-21-710-801. FOUND PROBES F15, F4, F5, F6, F7, AND F9 OUT OF LIMITS. REMOVED AND REPLACED F15L COMPENSATOR AND F4L, F5L, F6L, F7L, F8L, AND F9L TANK UNITS ON NR 1 MAIN TANK PER AMM 28-41-21/401. TANK AND COMPENSATOR UNITS TEST GOOD PER AMM 28-41-21-710-801. GROUND VERIFICATION GOOD.
